Trudy Seminara imeni I. G. Petrovskogo
General information
Latest issue

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Tr. Semim. im. I. G. Petrovskogo:

Personal entry:
Save password
Forgotten password?

Tr. Semim. im. I. G. Petrovskogo, 2014, Issue 30, Pages 287–350 (Mi tsp84)  

This article is cited in 2 scientific papers (total in 2 papers)

Some classes of integrable problems in spatial dynamics of a rigid body in a nonconservative force field

M. V. Shamolin

Abstract: This paper is a review of some previous and new results on integrable cases in the dynamics of a three-dimensional rigid body in a nonconservative field of forces. These problems are stated in terms of dynamical systems with the so-called zero-mean variable dissipation. Finding a complete set of transcendental first integrals for systems with dissipation is a very interesting problem that has been studied in many publications. We introduce a new class of dynamical systems with a periodic coordinate. Since such systems possess some nontrivial groups of symmetries, it can be shown that they have variable dissipation whose mean value over the period of the periodic coordinate vanishes, although in various regions of the phase space there may be energy supply or scattering. The results obtained allow us to examine some dynamical systems associated with the motion of rigid bodies and find some cases in which the equations of motion can be integrated in terms of transcendental functions that can be expressed as finite combinations of elementary functions.

Funding Agency Grant Number
Russian Foundation for Basic Research 12-01-00020_

Full text: PDF file (453 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2015, 210:3, 292–330

UDC: 517.9+531.01

Citation: M. V. Shamolin, “Some classes of integrable problems in spatial dynamics of a rigid body in a nonconservative force field”, Tr. Semim. im. I. G. Petrovskogo, 30, 2014, 287–350; J. Math. Sci. (N. Y.), 210:3 (2015), 292–330

Citation in format AMSBIB
\by M.~V.~Shamolin
\paper Some classes of integrable problems in spatial dynamics of a rigid body in a nonconservative force field
\serial Tr. Semim. im. I. G. Petrovskogo
\yr 2014
\vol 30
\pages 287--350
\jour J. Math. Sci. (N. Y.)
\yr 2015
\vol 210
\issue 3
\pages 292--330

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Shamolin, “Integrable dynamical systems with dissipation on tangent bundles of 2D and 3D manifolds”, J. Math. Sci. (N. Y.), 244:2 (2020), 335–355  mathnet  crossref  elib
    2. M. V. Shamolin, “Sluchai integriruemosti uravnenii dvizheniya pyatimernogo tverdogo tela pri nalichii vnutrennego i vneshnego silovykh polei”, Geometriya i mekhanika, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 187, VINITI RAN, M., 2020, 82–118  mathnet  crossref
  • Number of views:
    This page:90
    Full text:17

    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021